# SDR GTIA0800001

- Difficulty date: January 28, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 5,646 hours, 2,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN -Y254 AND -Y765 SHOWS SIGNS OF CORROSION.  REMOVED AND REPLACED FLOORBEAM
